MathSciNet Relay Station
MathSciNet bibliographic data
MR2541392 43A07 (28C20 37E10)
Shavgulidze, E. T. The Thompson group $F$ is amenable. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 12 (2009), no. 2, 173–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement